Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Definable automorphisms of $ \mathcal{P}(\omega)/\mathrm{fin}$


Author: Boban Veličković
Journal: Proc. Amer. Math. Soc. 96 (1986), 130-135
MSC: Primary 03E35; Secondary 03E15
MathSciNet review: 813825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate definable automorphisms of $ \mathcal{P}\left( \omega \right)/{\text{fin}}$ and show that e.g. every Borel automorphism is trivial. The existence of nontrivial projective automorphisms is consistent and independent from $ {\text{ZFC + CH}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15

Retrieve articles in all journals with MSC: 03E35, 03E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0813825-8
PII: S 0002-9939(1986)0813825-8
Keywords: $ \mathcal{P}\left( \omega \right)/{\text{fin}}$, trivial automorphism
Article copyright: © Copyright 1986 American Mathematical Society